MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR RS5H

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR RS5H
Model Number 403087-06
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial report is being filed after the due date as the initial submission was found to have not be received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of this as an initial report.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.No fault could be found with the returned reference sensor.Orthalign, inc.Will continue to monitor this issue and take action when/if alert limits are exceeded.
 
Event or Problem Description
While performing the acetabular navigation the surgeon;s cup reading was 22/13 after using xray validation he felt thathis numbers were closer to 40/13.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
REFERENCE SENSOR RS5H
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12301633
Report Number3007521480-2021-00020
Device Sequence Number17417454
Product Code OLO
UDI-Device Identifier00851977007888
UDI-Public00851977007888
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number403087-06
Device Catalogue Number403087-06
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1